Alert archive / Florida / High Surf Advisories in 2016

High Surf Advisory 2, NWS Jacksonville, FL

April 16, 2016Duval County, Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this high surf advisory at Apr 16, 2016, 2:57 AM EDT for Duval County, Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2016, 2:57 AM EDT (06:57 UTC)
Expired
Apr 18, 2016, 7:59 PM EDT
In force
65 hr
Issued by
NWS Jacksonville, FL

Counties Duval County, FL, Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 13 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.0 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2016-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2016-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

521 
WHUS42 KJAX 160657
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 AM EDT SAT APR 16 2016


FLZ033-038-124-125-GAZ154-166-170000-
/O.NEW.KJAX.SU.Y.0002.160416T0657Z-160417T0000Z/
/O.EXT.KJAX.RP.S.0004.000000T0000Z-160418T0000Z/
ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL-COASTAL GLYNN-
COASTAL CAMDEN-
257 AM EDT SAT APR 16 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HIGH
SURF ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WAVES AND SURF...BREAKERS WILL BE UP TO 7 FEET.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF
  ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE
  ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. MINOR
  BEACH EROSION MAY OCCUR DUE TO THE HIGH SURF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE
SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
5 follow-up statements
259 
WHUS42 KJAX 162144 AAA
CFWJAX

COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT SAT APR 16 2016

...THE HIGH SURF ADVISORY HAS BEEN EXTENDED UNTIL 10 AM SUNDAY...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING...

.STRONG ONSHORE WINDS ARE CREATING HIGH SURF AND DANGEROUS RIP
CURRENTS ALONG THE NORTH FLORIDA AND SOUTHEAST GEORGIA COAST. DO
NOT VENTURE INTO THE WATER UNLESS YOU ARE A STRONG SWIMMER WITH
EXTENSIVE OCEAN SWIMMING EXPERIENCE. ALWAYS HEED THE ADVICE OF
LIFEGUARDS AND OCEAN RESCUE.

FLZ033-038-124-125-GAZ154-166-171000-
/O.EXT.KJAX.SU.Y.0002.000000T0000Z-160417T1500Z/
/O.CON.KJAX.RP.S.0004.000000T0000Z-160418T0000Z/
ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL-COASTAL GLYNN-
COASTAL CAMDEN-
544 PM EDT SAT APR 16 2016

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SUNDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* WAVES AND SURF...BREAKERS WILL BE UP TO 7 FEET.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF 
  ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE 
  ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. 
  MINOR BEACH EROSION MAY OCCUR DUE TO THE HIGH SURF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE
SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

SANDRIK
717 
WHUS42 KJAX 170705
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 AM EDT SUN APR 17 2016

...THE HIGH SURF ADVISORY IN EFFECT UNTIL 11 AM THIS MORNING...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY EVENING...

.STRONG ONSHORE WINDS ARE CREATING HIGH SURF AND DANGEROUS RIP
CURRENTS ALONG THE NORTH FLORIDA AND SOUTHEAST GEORGIA COAST. DO
NOT VENTURE INTO THE WATER UNLESS YOU ARE A STRONG SWIMMER WITH
EXTENSIVE OCEAN SWIMMING EXPERIENCE. ALWAYS HEED THE ADVICE OF
LIFEGUARDS AND OCEAN RESCUE.

FLZ033-038-124-125-GAZ154-166-171500-
/O.EXT.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/
/O.CON.KJAX.SU.Y.0002.000000T0000Z-160417T1500Z/
ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL-COASTAL GLYNN-
COASTAL CAMDEN-
305 AM EDT SUN APR 17 2016

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WAVES AND SURF...BREAKERS WILL BE UP TO 7 FEET.

* TIMING...THROUGH THIS MORNING.

* IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF 
  ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE 
  ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. 
  MINOR BEACH EROSION MAY OCCUR DUE TO THE HIGH SURF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE
SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
145 
WHUS42 KJAX 171345
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EDT SUN APR 17 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM MONDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING...

.STRONG ONSHORE WINDS ARE CREATING DANGEROUS RIP CURRENTS ALONG
THE NORTH FLORIDA AND SOUTHEAST GEORGIA COAST. DO NOT VENTURE INTO
THE WATER UNLESS YOU ARE A STRONG SWIMMER WITH EXTENSIVE OCEAN
SWIMMING EXPERIENCE. ALWAYS HEED THE ADVICE OF LIFEGUARDS AND
OCEAN RESCUE.

GAZ154-166-181200-
/O.CAN.KJAX.SU.Y.0002.000000T0000Z-160417T1500Z/
/O.CON.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
945 AM EDT SUN APR 17 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
EVENING...
...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
HIGH SURF ADVISORY. THE HIGH RISK OF RIP CURRENTS REMAINS IN
EFFECT THROUGH MONDAY EVENING.

* TIMING...THROUGH MONDAY EVENING.

* IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF
  ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE
  ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. MINOR
  BEACH EROSION MAY OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE
SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS

&&

$$

FLZ033-038-124-125-181200-
/O.EXT.KJAX.SU.Y.0002.000000T0000Z-160418T1200Z/
/O.CON.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/
ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL-
945 AM EDT SUN APR 17 2016

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WAVES AND SURF...BREAKERS WILL BE UP TO 7 FEET.

* TIMING...THROUGH MONDAY.

* IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF 
  ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE 
  ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. 
  MINOR BEACH EROSION MAY OCCUR DUE TO THE HIGH SURF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE
SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
032 
WHUS42 KJAX 180615 AAA
CFWJAX

COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 AM EDT MON APR 18 2016

...HIGH SURF ADVISORY AND HIGH RIP CURRENT RISK REMAINS IN EFFECT
THROUGH THIS EVENING...

.STRONG ONSHORE WINDS ARE CREATING DANGEROUS RIP CURRENTS ALONG
THE NORTHEAST FLORIDA AND SOUTHEAST GEORGIA COAST. DO NOT VENTURE
INTO THE WATER UNLESS YOU ARE A STRONG SWIMMER WITH EXTENSIVE
OCEAN SWIMMING EXPERIENCE. ALWAYS HEED THE ADVICE OF LIFEGUARDS
AND OCEAN RESCUE.

FLZ033-038-124-125-190000-
/O.EXT.KJAX.SU.Y.0002.000000T0000Z-160419T0000Z/
/O.CON.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/
ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL-
215 AM EDT MON APR 18 2016

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WAVES AND SURF...BREAKERS WILL BE UP TO 7 FEET.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF 
  ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE 
  ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. 
  MINOR BEACH EROSION MAY OCCUR DUE TO THE HIGH SURF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE
SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

GAZ154-166-190000-
/O.CON.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
215 AM EDT MON APR 18 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* TIMING...THROUGH THIS EVENING.

* IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF 
  ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE 
  ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. 
  MINOR BEACH EROSION MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE
SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS

&&

$$
244 
WHUS42 KJAX 182359
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
759 PM EDT MON APR 18 2016

FLZ033-038-124-125-190100-
/O.CAN.KJAX.SU.Y.0002.000000T0000Z-160419T0000Z/
/O.CAN.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/
ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL-
759 PM EDT MON APR 18 2016

...HIGH SURF ADVISORY IS CANCELLED...
...HIGH RIP CURRENT RISK IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
HIGH SURF ADVISORY. THE HIGH RIP CURRENT RISK HAS BEEN CANCELLED.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES ON TUESDAY
AND WEDNESDAY WITH PERSISTENT LONG PERIOD SWELLS.

$$

GAZ154-166-190100-
/O.CAN.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
759 PM EDT MON APR 18 2016

...HIGH RIP CURRENT RISK IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
HIGH RIP CURRENT RISK. 

A MODERATE RISK OF RIP CURRENTS IS EXPECTED FOR AREA BEACHES ON
TUESDAY WITH PERSISTENT LONG PERIOD SWELLS.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this high surf advisory went out at Apr 15, 9:13 PM EDT, 5 hours 44 minutes earlier.

Area forecast discussion, Apr 15, 9:13 PM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
913 PM EDT FRI APR 15 2016

.UPDATE...BREEZY TO WINDY ONSHORE FLOW WILL CONTINUE NEAR THE
IMMEDIATE COAST AND ADJACENT ATLANTIC WATERS THIS EVENING WITH
TIGHT PRESSURE GRADIENT SET UP WITH SFC HIGH OFF OF THE MID
ATLANTIC COAST AND LOWER PRESSURES OVER THE EASTERN GULF OF
MEXICO. PERIODIC WAVES OF ISOLATED TO WIDELY SCATTERED SHOWERS
CAN BE EXPECTED TO PUSH ONSHORE THIS LATE EVENING AND DURING THE
OVERNIGHT HOURS. SFC TROF AXIS WILL PERSIST ALONG THE I-95
CORRIDOR. MEANWHILE...VERY WEAK ISENTROPIC ASCENT WILL OCCUR
ACROSS THE NORTHERN HALF OF THE CWA AS VORT LOBE SWINGS THROUGH
THE BASE OF AN ENCROACHING UPPER LEVEL TROF.

&&

.AVIATION...MVFR CIG RESTRICTIONS WILL CONTINUE THIS TAF CYCLE
AS A MOIST ONSHORE FLOW CONTINUES...ALONG WITH GUSTY WINDS AND A
FEW SHOWERS. SOME INTERMITTENT NOCTURNAL IFR CIGS ARE
POSSIBLE FOR ALL TERMINAL SITES WITH COASTAL TROF IN THE
VICINITY AND PERSISTENT ONSHORE FLOW.

&&

.MARINE...
STRONG HIGH PRESSURE TO THE NORTH WILL CONTINUE TO KEEP THE PATTERN
OF STRONG ONSHORE FLOW GOING THROUGH SUNDAY NIGHT. THEREFORE SMALL
CRAFT ADVISORY CONDITIONS WILL CONTINUE. THIS HIGH WILL BUILD SOUTH
OVER THE REGION EARLY NEXT WEEK...AND WEAKEN...WHICH WILL LEAD TO
IMPROVING WINDS. HOWEVER...WITH THE FLOW STILL ONSHORE WAVES WILL
REMAIN ELEVATED INTO NEXT WEEK.

RIP CURRENTS: HIGH RISK THROUGH SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  57  71  50  74 /  30  30   0   0
SSI  61  70  55  69 /  50  50  10   0
JAX  62  73  57  75 /  50  50  10   0
SGJ  66  74  63  72 /  50  50  40  10
GNV  62  76  58  77 /  30  30  10  10
OCF  64  78  59  79 /  30  30  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH SATURDAY EVENING FOR COASTAL DUVAL-
     COASTAL NASSAU-FLAGLER-ST. JOHNS.

GA...HIGH RIP CURRENT RISK THROUGH SATURDAY EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR COASTAL WATERS
     FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
     COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
     OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
     BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST.
     AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM.

&&

CORDERO/GUILLET/WALKER
Hazardous weather outlook, Apr 15, 2:48 PM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT FRI APR 15 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-161900-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
248 PM EDT FRI APR 15 2016

...HIGH RISK FOR RIP CURRENTS THROUGH SATURDAY...

...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HIGH RISK FOR RIP CURRENTS.

SMALL CRAFT ADVISORY FOR COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

HIGH RISK FOR RIP CURRENTS SATURDAY. ELEVATED RISK FOR RIP
CURRENTS THROUGH EARLY NEXT WEEK.

SMALL CRAFT ADVISORY FOR COASTAL WATERS THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

Nearby

High Surf Advisories in Florida, 2016High Surf Advisories in Georgia, 2016Every high surf advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.